Logical Methods in Computer Science

Abkürzung der Fachzeitschrift: LOG METH COMPUT SCI
ISSN: 1860-5974
Verlag: Logical Methods in Computer Science e.V.



Publikationen

Go to first page Go to previous page 1 von 2 Go to next page Go to last page

Heftnummer: 3, Band: 15
Guarded and Unguarded Iteration for Generalized Processes (2019)
Goncharov S, Schröder L, Rauch C, et al.

Heftnummer: 2:9, Band: 14, Seitenbereich: 34 pp.
A Categorical Approach to Syntactic Monoids (2018)
Adámek J, Milius S, Urbat H

Band: Volume 14, Issue 1
A coalgebraic treatment of conditional transition systems with upgrades (2018)
Harsh B, König B, Küpper S, et al.

Heftnummer: 1, Band: 14
Model Theory and Proof Theory of Coalgebraic Predicate Logic (2018)
Litak TM, Pattinson D, Sano K, et al.

Heftnummer: 3, Band: 14, Seitenbereich: 32 pp.
Proper Functors and Fixed Points for Finite Behaviour (2018)
Milius S

Heftnummer: 3, Band: 14
Unguarded Recursion on Coinductive Resumptions (2018)
Goncharov S, Schröder L, Rauch C, et al.

Heftnummer: 3:19, Band: 10, Seitenbereich: 51
Corecursive Algebras, Corecursive Monads and Bloom Monads (2014)
Milius S, Adámek J, Haddadi M

Heftnummer: 3:28, Band: 9, Seitenbereich: 1-52
Abstract GSOS rules and a Modular Treatment of Recursive Definitions (2013)
Milius S, Moss L, Schwencke D

Heftnummer: 3:22, Band: 9, Seitenbereich: 1-18
Exploring the Boundaries of Monad Tensorability on Set (2013)
Bowler N, Goncharov S, Levy P, et al.

Heftnummer: (3:2), Band: 9, Seitenbereich: 51
Well-pointed Coalgebras (2013)
Adámek J, Milius S, Moss L, et al.


Zuletzt aktualisiert 2019-16-01 um 09:39